# SDR ALGA2012061109

- Difficulty date: June 11, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N865AL
- Make and model: Skrsky S76C
- Aircraft serial: 760564
- Aircraft time: 7,095 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 7610105017045
- Part serial: A29302766
- Condition: Failed
- Location: T/R Blade
- Part time: 6,561 hours
- Component: T/R Blade, Skrsky
- Component part number: 7610105501042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, SPAR ASSY WAS FOUND TO BE SPLINTERED ON SIDE "B" AT APPROX STA 11.0 ON BOTH PYLON AND OTBD EDGES.
